# SDR TRBA2011111

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,100 hours, 39,777 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED UPON LANDING, THE ACFT VEERED SHARPLY TO THE RIGHT.  FULL RUDDER DEFLECTION DID NOT KEEP DIRECTIONAL CONTROL.  NOSE WHEEL STEERING WAS USED TO KEEP AIRPLANE ON THE RUNWAY.  THE ACFT WAS ALSO BANKED TO THE LEFT 20' WHILE TAXING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  CHECKED TIRE PRESSURES ALL OK, VISUALLY CHECKED FLIGHT CONTROLS NO DEFECT NOTED JIC 32-41-00.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
